# SDR AALA201607189040

- Difficulty date: July 6, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 20,101 hours, 14,448 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 17069521003
- Condition: Worn
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INNER SKIN WORN BETWEEN BEAM 3 AND 4, JUST BELOW THE AFT LOWER GUSSET.  REPLACED DOOR INNER SKIN PER DRAWING 170-69500-411, SRM 51-41-01 & 51-42-03.
